# SDR YENA2025123001298

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CRACK INDICATION FOUND AT OPEN FASTENER HOLE,  ZONE 1 VERTICAL STRINGER RADIUS Ñ4 IN CENTER FUSELAGE ON FRAME 36. CRACK DEPTH 0.095 INCH. CRACK DIRECTION 12 OCLOCK VIEW FWD TO AFT; REF AEROMAN NR 2025-623139 WO 2025 278/1 CCOMPLISHED REPAIR ON HOLE LOC. ZONE 1 VERTICAL STRINGER RADIUS #4 IN CENTER FUSELAGE ON FRAME 36 IN ACCORDANCE WITH AEROMAN #EA 57-0108-25 REV. 0 (COVER- PARTS 1-3) AND AIRBUS RDAF 81679714/004/2025 ISSUE A I.A.W EC NO. A25-1124-01. THIS REPAIR IS CATEGORY A NO REQUIRED FURTHER IINSPECTION REQUIRED.
